# SDR AALA20090724TUL02

- Difficulty date: July 19, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 69,145 hours, 31,940 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: CDK23961
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON GALLEY MOUNT AT STATION 218.  REMOVED AND REPLACED GALLEY MOUNT PER SRM 51-01.
